# SDR 20000518SH014

- Difficulty date: February 1, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N7281M
- Make and model: Cessna 206H
- Aircraft serial: 20608048
- Engine: Lyc IO540AC1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shroud
- Part number: LW18944
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED OIL LEAK IN ENGINE COMPARTMENT COMING FROM RIGHT SIDE PUSH ROD TUBE SHROUD ON NR 5 CYLINDER ASSEMBLY.  ON FURTHER INSPECTION, TUBE WAS FOUND CRACKED APPROXIMATELY ONE INCH DIAGONALLY THEN EXTENDING AROUND THE CIRCUMFERENCE OF THE TUBE (APPROX HALF WAY AROUND).  CRACK WAS LOCATED DIRECTLY ADJACENT TO THE SPARK PLUG AND HAD BEEN PAINTED OVER WITH FACTORY PAINT.  NOTE:  ENGINE HAD 47.7 HOURS SINCE NEW.  AIRCRAFT HAD 47.7 HOURS SINCE NEW.  (X)
